# SDR FDEA201712023467

- Difficulty date: December 2, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: ADJ7036
- Condition: Corroded
- Location: Bs 599-1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY,  BS 959 - 1099 ROLLER TRAY CORRODED AT THE LOCKS AND ROLLER AREAS.   REMOVED AND REPLACED THE ROLLER TRAY IAW SRM 51-31-01.  FOUND TO BE BEYOND LIMITS IAW SRM 51-21-02, VOL 2, PAGE 6, PARA (I).  FABRICATED IAW DWG ADJ7036,  INSTALLED IAW ADJ6230 AND SRM 51-31-01, V 2.
